# SDR DL757010119

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 27,893 hours, 13,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33204
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH THREE DENTED AREAS BETWEEN FS 590 & 630 AND BETWEEN STRINGERS 16L & 17L.  THE SKIN WAS CUT AT FS 590 AND AT FS 630 FROM THE STRINGER 14L LAP JOINT TO THE STRINGER 19L LAP JOINT.  THE DAMAGED SECTION OF SKIN WAS REMOVED AND A NEW SECTION INSERTED.  THE SKIN WAS SPLICED WITH AN EXTERNAL AND INTERNAL ALUMINUM STRAP AT EACH CUT LOCATION PER ER/A 379605-14, REV A.
